# SDR AALA20150302005

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 83,235 hours, 13,202 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & AN EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE BOTH AUTO PRESSURIZATION CONTROLLERS FAILED.  CREW RESET PRESSURIZATION CONTROLLERS.  CABIN PRESS CONTROLLER BITE PROCEDURE ACCOMPLISHED IAW FIM 21-31-00-815-803.  SYS CHECKED NORMAL.
